# SDR VNAA2014030800008

- Difficulty date: March 8, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 24,999 hours, 25,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTS ON WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  MAINTENANCE INSPECTED, CLEANED CONNECTOR AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
